MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
An incident was reported with a smallbore pressure infusion extension set in which fluid was leaking at the connection point between the microclave cap and the loop.The microclave cap was first replaced with one from another j-loop of the same lot, but the leak persisted when flushed with 0.9% normal saline.Microclave cap changed again from a single microclave cap package and continued to leak.Entire set up changed to a y-connector and then there was no longer a leak.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.Lot history review was conducted, and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
One (1) used.List #mc33213, 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer; lot #14178886.No visual damages or anomalies were observed.One (1) used.List #mc33213, 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer; lot #14178886.--> one (1) used.Ref #306547, 0.9% sodium chloride bd posiflush 10 ml syringe; lot #5237684.The infusion set was observed to have a crack on the female luer.The reported complaint of a leak could be confirmed.The returned sample was observed to have a crack on the female luer.The probable cause is due to a material issue on a vendor supplied part.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
Correction: d9 - date returned to mfr: 1/26/2026, e4 - initial report sent to fda - updated to yes, h10 - related report numbers - medsun number added: (b)(4).H11 - investigation summary update: one (1) used.List #mc33213, 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer; lot #14178886.No visual damages or anomalies were observed.One (1) used.List #mc33213, 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer; lot #14178886.One (1) used.Ref #306547, 0.9% sodium chloride bd posiflush 10 ml syringe; lot #5237684.The infusion set was observed to have a crack on the female luer.The reported complaint of a leak could be confirmed.The returned sample was observed to have a crack on the female luer.The probable cause is due to a material issue on a vendor supplied part.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
H10 - related report number (b)(4) listed on previous emdr was incorrect and should not have been documented.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
.
lake forest, IL 60045
2247062300
MDR Report Key23904083
Report Number9617594-2025-02335
Device Sequence Number20766377
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public(01)00887709037519(17)291001(10)14178886
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot Number14178886
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/13/2026
03/03/2026
03/03/2026
04/20/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/19/2026
03/13/2026
03/25/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.9% NORMAL SALINE, UNK MFR.
Patient SexUnknown